# SDR GTIA2019040423260

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N508NK
- Make and model: Airbus A319-132
- Aircraft serial: 2567
- Aircraft time: 50,215 hours, 23,328 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT ON ANUAL THROUGH 8,000-ACCOMPLISHED TSM 05-50-00-810-831- PROCEDURES FOUND PACK # 1 TO BE SECURE OF ODOR.  PERFORMED DECONTAMINATION ON ECS PACK # 1 IAW AMM 21-00-00 R/R BOTH RECN FILTER IAW AMM 24-21-45. OPS CHECKS GOOD. NO SIGNS OF ODOR NOTED AT THIS TIME OK TO RETURN TO SERVICE
